# SDR REXA2022101300870

- Difficulty date: September 28, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 677 TO F.S. 708. INSTALLED NEW L/H SIDE SEAT TRACK PN SH670-36255-3 BETWEEN F.S. 677.00 TO F.S. 708.00 IAW CRJ 700 AMM 53-00-49-400-801-A03.
